Erratum: "Formality of Donaldson submanifolds''



Downloads per month over past year

Fernández, Marisa and Muñoz, Vicente (2007) Erratum: "Formality of Donaldson submanifolds''. Mathematische Zeitschrift, 257 (2). pp. 465-466. ISSN 0025-5874

[thumbnail of VMuñoz35er.pdf] PDF
Restringido a Repository staff only


Official URL:


Regarding the article “Formality of Donaldson submanifolds” published in Mathematische Zeitschrift, vol. 250 (2005), pp. 149–175, Lemma 2.7 was incorrect. This page is considered
as the erratum. The following is the correct version of Lemma 2.7.

Item Type:Article
Subjects:Sciences > Mathematics
ID Code:21054
Deposited On:24 Apr 2013 14:09
Last Modified:19 Feb 2019 11:17

Origin of downloads

Repository Staff Only: item control page